# SDR ABXA070081

- Difficulty date: March 2, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- Aircraft time: 56,657 hours, 57,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99577263
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AND AROUND INTERCOSTAL STA 737 - 756, LEFT BUTT LINE 22.  INSTALLED INTERCOSTAL IAW DC9 SRM 51-30-5.
